A completeness theorem relative to one-dimensional Schrödinger equations with energy-dependent potentials
Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 1, p. 15-35
@article{AIHPA_1983__38_1_15_0,
     author = {Jean, C.},
     title = {A completeness theorem relative to one-dimensional Schr\"odinger equations with energy-dependent potentials},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {38},
     number = {1},
     year = {1983},
     pages = {15-35},
     zbl = {0545.34017},
     mrnumber = {700697},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1983__38_1_15_0}
}
Jean, C. A completeness theorem relative to one-dimensional Schrödinger equations with energy-dependent potentials. Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 1, pp. 15-35. http://www.numdam.org/item/AIHPA_1983__38_1_15_0/

[1] M. Jaulent and C. Jean, Ann. Inst. Henri Poincaré, t. 25, 1976, p. 105, 119. | Numdam | Zbl 0357.34018

[2] Z.S. Agranovich and V.A. Marchenko, The inverse problem of scattering Theory, Gordon and Breach, New York, 1963. | MR 162497 | Zbl 0117.06003

[3] M. Jaulent, J. Math. Phys., t. 17, 1976, p. 1351. | MR 416260

[4] M. Jaulent and I. Miodek, Lett. Math. Phys., t. 1, 1976, p. 243. | MR 433055 | Zbl 0342.35012

[5] C. Jean, Cahiers Mathématiques de Montpellier, n° 24, 1982.